26 Jan 2010
no-tramadol is not even a opiate-opioid... What you may be confusing is the manufacture of Tramadol states that the painkilling strength of Tramadol is comparable to Tylenol#3. Tramadol is a piss poor painkiller that causes seizures if you take to much. There is no set amount as to what dosage causes seizures, it's different for everyone. A really useless drug that is slowly losing the battle for a spot with doctors ordering it... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 6 Jan 2010
As an ex codeine addict its very important to me not to get addicted to another drug. I have been taking prescribe Tramadol 50mg 4 to 6 tablets a day ...
2 answers • 17 Jul 2011
Does Tramadol cause liver damage?
2 answers • 8 Feb 2012
I am such a sissy with pain meds but I've got spinal arthritis and fibro along with restless leg syndrome. I have 1 pill of codeine and a ...
5 answers • 25 May 2012